# SDR FDEA20200731733

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 31,795 hours, 17,589 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Flap/Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE WITH FLAPS 15/ 20 , WHEN 15/0 SELECTED  FLAPS DID NOT MOVE.  CYCLED IAW ECAM, NO MOVEMENT.  RAN ECAM AND QRH.  ON FINAL APPROACH WHEN S/F 30/40  SELECTED,  S/ F MOVED TO 30/40. LANDING UNEVENTFUL.   REMOVED AND REPLACED THE SFCC NR 1 (21CV) AND SFCC NR 2  (22CV) IAW AMM 27-51-18-04. FLAP/SLAT BITE OPERATIONAL TEST GOOD.
